# SDR ASAA2018030123755

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 8,686 hours, 2,878 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pcu
- Part number: 786A000013
- Part serial: 0786A00LI020946
- Condition: Faulted
- Location: Nr 2 Slat
- Part time: 8,686 hours, 2,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT SYS 2 FAULT. ACFT GROUNDED.  REMOVED AND REPLACED SLAT SYS 2 PCU IAW AMM 27-84-51. SLAT PCU HOSE INSTALLED, DRIVESHAFT INSTALLED AND FINAL TORQUE ACCOMPLISHED IAW AMM 27-84-51 PB 401. BITE AND OPS TEST CUT OUT, NO FAULTS NOTED. NO LEAKS NOTED.
